International Journal of Mathematical Analysis

Vol. 11, 2017, no. 6, 293-303

Muhammad Ajmal, Waqas Nazeer, Mobeen Munir, Shin Min Kang, Chahn Yong Jung
      The M-polynomials and topological indices of generalized prism network
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 6, 293-303
      https://doi.org/10.12988/ijma.2017.7118

Copyright © 2017 Muhammad Ajmal, Waqas Nazeer, Mobeen Munir, Shin Min Kang and Chahn Yong Jung. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.